# SDR DALA2023101208400

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 92,677 hours, 41,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 2L DOOR EMER EXIT LENS FELL OFF INSIDE CABIN DURING CLIMBOUT. CORRECTIVE ACTION: RESECURED SAME. (4476056)
